MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CV CATHETER, SINGLE-LUMEN, 5.5F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CV CATHETER, SINGLE-LUMEN, 5.5F; CHRONIC CATHETERS
Model Number 7711550
Medical Device Problem Codes Component Missing (2306); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The catalog number identified has not been cleared in the us but is similar to the groshong 5.5f single-lumen cv catheter that are cleared in the us.The pro code and 510 k number for the groshong 5.5f single-lumen cv catheter are identified.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the device was not returned for evaluation.The complaint is confirmed for the identified product identification/marketing information issue, as the investigation confirmed an outdated german brochure, a german website, and certain eu jde german-russian descriptive information incorrectly indicated the device contained an introducer.The marketing team found no other cvc products to be affected.However, the problem has only been discovered in eu jde for 7711550ce at this time.However, the investigation is unconfirmed for the reported issue as no evidence related to missing component issue was found.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Expiry date: 07/2022.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.
 
Event or Problem Description
It was reported that during a catheter placement procedure, the skin-separate sheath and the dilator necessary for the implantation of the catheter in the child's vessel are not found.It was further reported that the intervention on children (anesthesia) was prolonged.The procedure was completed using another device.There was no reported patient injury.

Brand Name
GROSHONG CV CATHETER, SINGLE-LUMEN, 5.5F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15189583
Report Number3006260740-2022-03102
Device Sequence Number14955813
Product Code LJS
UDI-Device Identifier00801741036729
UDI-Public(01)00801741036729
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7711550
Device Catalogue Number7711550CE
Device Lot NumberREEU0750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown